Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

On a bifurcation governed by hysteresis nonlinearity, Nonlinear Differential Equations and Applications, 9, 2002, 93-115

Download (284.2 KB)

Authors: Krasnosel'skii A., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site